TU Darmstadt / ULB / TUbiblio

Lipschitz solutions of initial boundary value problems for balance laws

Gugat, Martin and Ulbrich, Stefan (2018):
Lipschitz solutions of initial boundary value problems for balance laws.
In: Mathematical Models and Methods in Applied Sciences, pp. 921-951, 28, (05), ISSN 0218-2025,
DOI: 10.1142/s0218202518500240,
[Online-Edition: https://doi.org/10.1142/s0218202518500240],
[Article]

Item Type: Article
Erschienen: 2018
Creators: Gugat, Martin and Ulbrich, Stefan
Title: Lipschitz solutions of initial boundary value problems for balance laws
Language: German
Journal or Publication Title: Mathematical Models and Methods in Applied Sciences
Volume: 28
Number: 05
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Optimization
04 Department of Mathematics > Optimization > Nonlinear Optimization
Date Deposited: 06 Jun 2018 09:45
DOI: 10.1142/s0218202518500240
Official URL: https://doi.org/10.1142/s0218202518500240
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item